# SDR CA190412007

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 27,975 hours
- Engine: Pwa PT6A34
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Condition: Damaged
- Part time: 2,818 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A NON-SCHEDULED HOT SECTION INSPECTION, THE BOLTS (PART NUMBER MS9574-06) SECURING THE CONTAINMENT RING TO POWER TURBINE VANE RING AT FLANGE D WERE FOUND LOOSE. THE LOCKWIRE WAS INTACT, BUT THERE WAS EVIDENCE OF FRETTING FOUND UNDERNEATH THE HEADS OF THE BOLTS. ON ONE PAIR OF BOLTS, THE LOCKWIRE BROKE WHEN IT WAS TOUCHED. THE BOLTS COULD BE TURNED BY PULLING ON THE LOCKWIRE. (TC# 20190412007)
